# SDR 2009FA0000718

- Difficulty date: August 14, 2009
- Submitted: August 14, 2009
- Operation: General aviation
- Aircraft: N154HR
- Make and model: Cessna T206H
- Aircraft serial: T20608755
- Engine: Lyc TIO540AJ1A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 12108166
- Condition: Misinstalled
- Location: Cockpit
- Part time: 286 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HR/ANNUAL INSP THE PILOTS OTBD SEAT TRACK (PN1210816-6) WAS FOUND TO HAVE BEEN INSTALLED INCORRECTLY (180 DEGREES OUT FROM THE INBD TRACK) THIS INSTALLATION WOULD NOT ALLOW THE PILOTS SEAT LOCKING PINS TO ENGAGE AND LOCK THE SEAT IN POSITION.  (K)
